# SDR 99ZZZX4684

- Difficulty date: November 29, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N76470
- Make and model: Cessna 120
- Aircraft serial: 10902
- Engine: Cont C8512F
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Rod
- Condition: Failed
- Location: Nr 4 Cylinder
- Stage of operation: NR
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED LOSS OF OIL PRESSURE. THIS WAS FOLLOWED BY ABNORMAL ENGINE SOUNDS.  UPON INSPECTION, THE ENGINE TURNED FREELY, THE CABLE WAS FOUND CRACKED ABOVE THE NR 4 CYLINDER.  CRACK APPEARS TO HAVE BEEN CAUSED BY A BROKEN CONNECTING ROD.
